# SDR AUS20021348

- Difficulty date: November 19, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Part number: 490150
- Condition: Damaged
- Location: Cabin Cooling Sy
- Part time: 8,135 cycles
- Component: Cabin Cooling Sy, Honeywell, 22045402
- Stage of operation: NR
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) LH AIRCONDITIONING PACK ASSEMBLY LEAKING. INVESTIGATION FOUND THREE PIPELINE SLEEVE CONNECTORS SUSPECT FAULTY.
